Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 309, NWS Jackson, MS

September 25, 2005Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 4:40 PM CDT for Noxubee County, Winston County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2005, 4:40 PM CDT (21:40 UTC)
Expired
Sep 25, 2005, 5:34 PM CDT
In force
54 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 5:21 PM CDTTORNADO1 Wnw Brooksville, MSA BRIEF TORNADO WAS SIGHTED ABOUT ONE MILE WEST NORTHWEST OF BROOKSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 12:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 252139
TORJAN
MSC103-159-252245-
/O.NEW.KJAN.TO.W.0309.050925T2140Z-050925T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI
  EASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 545 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25 MILES WEST OF
  MACON...OR ABOUT 9 MILES SOUTHEAST OF LOUISVILLE...MOVING NORTHEAST
  AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  6 MILES NORTHWEST OF MACON BY 520 PM CDT
  BROOKSVILLE BY 525 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3328 8831 3299 8834 3298 8835 3293 8835
      3294 8906 3311 8906 3328 8881

$$

GARRETT
3 follow-up statements
000 
WWUS54 KJAN 252202
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT SUN SEP 25 2005

MSC159-252212-
/O.CAN.KJAN.TO.W.0309.000000T0000Z-050925T2245Z/
WINSTON MS-
502 PM CDT SUN SEP 25 2005

...THE TORNADO WARNING FOR WINSTON COUNTY IS CANCELLED...

LAT...LON 3328 8831 3294 8849 3294 8881 3328 8881

$$

MSC103-252245-
/O.CON.KJAN.TO.W.0309.000000T0000Z-050925T2245Z/
NOXUBEE MS-
502 PM CDT SUN SEP 25 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR NOXUBEE COUNTY...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MASHULAVILLE...OR
ABOUT 15 MILES EAST OF LOUISVILLE...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE...
  8 MILES NORTHWEST OF MACON BY 515 PM CDT
  NEAR BROOKSVILLE BY 520 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3328 8831 3294 8849 3294 8881 3328 8881

$$

GARRETT
000 
WWUS54 KJAN 252220
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SUN SEP 25 2005

MSC103-252245-
/O.CON.KJAN.TO.W.0309.000000T0000Z-050925T2245Z/
NOXUBEE MS-
520 PM CDT SUN SEP 25 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR NORTHERN NOXUBEE
COUNTY...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BROOKSVILLE...OR
ABOUT 18 MILES SOUTH OF GOLDEN TRIANGLE AIRPORT...MOVING NORTHEAST AT
35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRAIRIE
POINT.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3328 8831 3312 8833 3310 8874 3328 8881

$$

GARRETT
000 
WWUS54 KJAN 252234
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT SUN SEP 25 2005

MSC103-252245-
/O.CAN.KJAN.TO.W.0309.000000T0000Z-050925T2245Z/
NOXUBEE MS-
535 PM CDT SUN SEP 25 2005

...THE TORNADO WARNING FOR NOXUBEE COUNTY IS CANCELLED...

LAT...LON 3328 8831 3312 8833 3310 8874 3328 8881

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 1:10 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Sep 25, 1:10 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
110 PM CDT SUN SEP 25 2005

.DISCUSSION...
DID ANOTHER UPDATE TO THE ZONES TO INLUDE TORNADO WATCH 820 IN THE
FIRST AND SECOND PERIODS. ALL ELSE LOOKING OK...AT LEAST
FORECAST-WISE.

NEW ZONES AND GRIDS OUT.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ030-MSZ031-MSZ033-MSZ034-MSZ035-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ045-MSZ046-MSZ047-MSZ051-MSZ052-MSZ056-MSZ057-MSZ058-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-
     MSZ060-MSZ061-MSZ062.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-
     MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
     MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
     MSZ062-MSZ063.

LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

&&

50
Hazardous weather outlook, Sep 25, 5:17 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT SUN SEP 25 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261017-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
517 AM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP AGAIN TODAY ACROSS A
GOOD PORTION OF MISSISSIPPI...MAINLY EAST OF A GRENADA TO
VICKSBURG TO NATCHEZ LINE. ANY SEVERE THUNDERSTORMS SHOULD BE
ISOLATED OVER NORTHEAST LOUISIANA ACROSS SOUTHEAST ARKANSAS AND
THE DELTA REGION. ALL ACTIVITY SHOULD DIMINISH BY
MIDNIGHT...HOWEVER...THERE WILL STILL BE A SLIGHT RISK OF SEVERE
WEATHER THROUGH SUNDAY NIGHT.

LEVELS OF WIND SHEAR...DAYTIME INSTABILITY AND LIFT WILL BE
SUFFICIENT TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS
ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING WINDS TO BE
POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE RISK FOR TORNADOES
WILL BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR WILL
BE MORE FAVORABLE.
STRAIGHT LINE DAMAGING WIND GUSTS WILL BE MORE LIKELY FARTHER
SOUTH WHERE AFTERNOON HEATING WILL BE GREATER.

EXPECT OVERALL DIMINISHING WIND FIELDS AND SURFACE-BASED
INSTABILITY LATER THIS EVENING TO LEAD TO WEAKENING OF STORMS BY
MIDNIGHT.

...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT IS MORE LIKELY TO IMPACT LOCATIONS GENERALLY WEST OF
INTERSTATE 55 INCLUDING NORTHEAST LOUISIANA AND SOUTHWEST
MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY RECEIVED 4 TO 8
INCHES OF RAIN.  PLENTY OF RICH TROPICAL MOISTURE WILL FLOW INTO
THE REGION THROUGH TODAY AND PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS RAIN BANDS FROM RITA REPEATEDLY MOVE NORTH ACROSS THE
AREA.

ADDITIONAL RAINFALL TOTALS THROUGH EARLY TONIGHT MAY REACH 3 TO 5
 INCHES IN SPOTS AS RAIN BANDS CONTINUE FORMING TODAY.

PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH
SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD
TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM WINONA TO
BRANDON TO BROOKHAVEN THROUGH EARLY TONIGHT.

HEAVY RAIN AND PONDING CAN BE EXPECTED FOR LOCATIONS FARTHER
EAST. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE
POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER
LOW LYING AREAS.

...NON PRECIPITATION...
WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER
MISSISSIPPI THROUGH THROUGH TODAY AS THE REMNANTS OF RITA SPIN
DOWN AND MOVE EAST OVER CENTRAL ARKANSAS.

A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE
ENTIRE OUTLOOK AREA. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO
25 MPH OVER A WIDE AREA...WITH GUSTS UP TO 40 MPH AT TIMES ALONG
THE HIGHWAY 82 CORRIDOR DURING THE MORNING. OTHERWISE...SOUTH
WINDS COULD GUST TO BETWEEN 30 AND 35 MPH OVER THE REMAINDER OF
THE REGION. THESE WINDS WILL RESULT IN VERY CHOPPY CONDITIONS ON
AREA LAKES AND RIVERS. BOATERS ARE URGED TO EXERCISE CAUTION AS
SMALL BOATS WILL BE VULNERABLE TO CAPSIZING.

THE SOUTH WINDS WILL BEGIN DIMINISHING LATE THIS AFTERNOON
THROUGH TONIGHT WITH SPEEDS DROPPING OFF TO BETWEEN 10 TO 15 MPH
AT MOST LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED AGAIN TODAY.
OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT
SUNDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 25, 3:16 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            REPORT OF STRUCTURAL DAMAGE TO OLD 61 QUICK STOP. TWO
            TREES AND POWER LINES FELL IN THE SAME VICINITY.

0100 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            TREE DOWN ON A HOME IN TANGLEWOOD. ONE TREE DOWN ON 5000
            BLOCK HIGHWAY 27. ONE TREE DOWN ON TILTEN ROAD. ONE TREE
            DOWN ON A HOME JUST OFF OF SHERMAN DRIVE. ONE TREE DOWN
            ON BLAKE ROAD. ONE TREE DOWN IN FRONT OF THE REDWOOD
            ELEMENTARY ON HIGHWAY 61 NORTH.

0100 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            POWERLINES REPORTED DOWN ON WISCONSIN ROAD AND REDWOOD.
            TRANSFORMER BLOWN ON HALLS FERRY. ON FISHER FERRY THERE
            WERE POWERLINES ACROSS THE ROAD.

&&

WESTER
Local storm report, Sep 25, 4:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          STARKVILLE              33.46N 88.82W
09/25/2005                   OKTIBBEHA          MS   PUBLIC

            MSU CLIMATE LAB REPORTED A TORNADO THAT MOVED THROUGH A
            MOBILE HOME PARK EAST OF STARKVILLE. MANY MOBILE HOMES
            WERE DESTROYED. THERE WERE INJURIES, HOWEVER THE NUMBER
            OF INJURIES IS UNKNOWN.

0403 PM     FUNNEL CLOUD     10 S BRANDON            32.14N 90.00W
09/25/2005                   RANKIN             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED OVER PLANTATION SHORES NEAR THE
            STAR COMMUNITY BY EOC.

&&

WESTER
Local storm report, Sep 25, 4:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          CARTHAGE                32.74N 89.53W
09/25/2005                   LEAKE              MS   EMERGENCY MNGR

            TREES REPORTED DOWN. DAMAGE WAS REPORTED TO OUTBUILDINGS.
            A COUPLE OF PLANES AT THE CARTHAGE AIRPORT WAS ALSO
            DAMAGED.

&&

WESTER
Local storm report, Sep 25, 4:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            ON 6324 HIGHWAY 61 N., A SERVICE STATION UNDER
            CONSTRUCTION WAS HIT. THERE WAS DAMAGE TO THE CANOPY.
            WINDOWS WERE BLOWN OUT. THE INSULATION WAS SUCKED OUT OF
            THE BACK WALL.

0358 PM     TORNADO          5 SSE BRANDON           32.21N 89.97W
09/25/2005                   RANKIN             MS   TRAINED SPOTTER

            TREES DOWN IN ROBINHOOD. BOTH TRAINED SPOTTER AND RADAR
            REPORTS INDICATED A TORNADO.

&&

WESTER
Local storm report, Sep 25, 4:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          3 N MARION              32.47N 88.65W
09/25/2005                   LAUDERDALE         MS   EMERGENCY MNGR

            A TORNADO WAS ON THE GROUND AT THE INTERSECTION OF
            LIZELIA ROAD AND PONTA HILLS ROAD REPORTED BY THE
            LAUDERDALE EMA.

&&

WESTER
Local storm report, Sep 25, 4:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          7 NE MARION             32.50N 88.56W
09/25/2005                   LAUDERDALE         MS   EMERGENCY MNGR

            A TORNADO WAS REPORTED ON THE GROUND NEAR HIGHWAY 45 ON
            LAUDERDALE ROAD ABOUT 7 MILES NORTHEAST OF MARION.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:00 PM CDTTornado WarningJANCarroll, Holmes, Leflore45 min
Sep 24, 7:05 PM CDTTornado WarningJANJefferson33 min
Sep 24, 7:13 PM CDTTornado WarningJANAttala, Carroll, Holmes32 min
Sep 24, 7:18 PM CDTTornado WarningJANIssaquena, Sharkey, Washington42 min
Sep 24, 7:22 PM CDTTornado WarningJANClaiborne, Copiah38 min
Sep 24, 7:45 PM CDTTornado WarningJANAttala, Carroll, Holmes, Leflore, Montgomery45 min
Sep 24, 7:49 PM CDTTornado WarningJANWarren41 min
Sep 24, 7:56 PM CDTTornado WarningJANIssaquena, Sharkey34 min
Sep 24, 7:58 PM CDTTornado WarningJANSharkey, Washington32 min
Sep 24, 8:31 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo44 min
Sep 24, 8:33 PM CDTTornado WarningJANSharkey, Washington42 min
Sep 24, 8:34 PM CDTTornado WarningJANCarroll, Grenada, Montgomery35 min
Sep 24, 8:51 PM CDTTornado WarningJANWashington24 min
Sep 24, 9:13 PM CDTTornado WarningJANBolivar, Humphreys, Sharkey, Sunflower, Washington47 min
Sep 24, 9:44 PM CDTTornado WarningJANIssaquena46 min
Sep 24, 10:26 PM CDTTornado WarningJANIssaquena, Washington13 min
Sep 25, 12:00 AM CDTSevere Thunderstorm WarningJANWashington45 min
Sep 25, 12:43 AM CDTFlash Flood WarningJANBolivar, Washington6 hr
Sep 25, 1:03 AM CDTTornado WarningJANAdams51 min
Sep 25, 2:10 AM CDTTornado WarningJANIssaquena, Sharkey35 min
Sep 25, 2:30 AM CDTSevere Thunderstorm WarningJANBolivar, Washington45 min
Sep 25, 2:38 AM CDTTornado WarningJANWarren35 min
Sep 25, 2:48 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 25, 3:05 AM CDTTornado WarningJANSunflower55 min
Sep 25, 3:07 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson53 min
Sep 25, 3:22 AM CDTTornado WarningJANAdams, Franklin, Jefferson38 min
Sep 25, 4:06 AM CDTSevere Thunderstorm WarningJANClaiborne24 min
Sep 25, 4:09 AM CDTSevere Thunderstorm WarningJANAdams, Franklin21 min
Sep 25, 4:16 AM CDTFlash Flood WarningJANClaiborne, Jefferson3 hr
Sep 25, 4:27 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson46 min
Sep 25, 4:48 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Sep 25, 4:56 AM CDTTornado WarningJANHinds, Madison, Yazoo64 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningJANAdams60 min
Sep 25, 5:30 AM CDTTornado WarningJANAdams, Franklin60 min
Sep 25, 5:31 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower59 min
Sep 25, 5:48 AM CDTTornado WarningJANHinds, Rankin42 min
Sep 25, 5:55 AM CDTTornado WarningJANHolmes, Yazoo65 min
Sep 25, 6:19 AM CDTSevere Thunderstorm WarningJANCopiah, Lincoln56 min
Sep 25, 6:25 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren50 min
Sep 25, 6:32 AM CDTTornado WarningJANCarroll, Grenada, Montgomery58 min
Sep 25, 6:48 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 6:51 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 7:14 AM CDTTornado WarningJANCopiah, Hinds, Rankin46 min
Sep 25, 7:33 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 7:42 AM CDTTornado WarningJANClaiborne48 min
Sep 25, 7:52 AM CDTTornado WarningJANLeake, Madison, Rankin41 min
Sep 25, 8:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Sep 25, 8:21 AM CDTTornado WarningJANClaiborne, Warren39 min
Sep 25, 8:23 AM CDTTornado WarningJANMadison, Yazoo52 min
Sep 25, 8:27 AM CDTTornado WarningJANClaiborne, Hinds, Warren48 min
Sep 25, 8:38 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 25, 8:49 AM CDTTornado WarningJANClaiborne, Warren41 min
Sep 25, 9:11 AM CDTTornado WarningJANAttala19 min
Sep 25, 9:14 AM CDTTornado WarningJANHinds, Warren46 min
Sep 25, 9:19 AM CDTTornado WarningJANHinds, Warren41 min
Sep 25, 9:41 AM CDTFlash Flood WarningJANAttala, Carroll, Holmes, Montgomery3 hr
Sep 25, 9:48 AM CDTFlash Flood WarningJANGrenada, Webster14 hr
Sep 25, 9:53 AM CDTTornado WarningJANHinds, Madison, Yazoo67 min
Sep 25, 9:56 AM CDTTornado WarningJANAttala, Carroll, Montgomery19 min
Sep 25, 10:00 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 10:08 AM CDTTornado WarningJANAttala, Holmes37 min
Sep 25, 10:18 AM CDTTornado WarningJANClaiborne, Warren57 min
Sep 25, 10:22 AM CDTTornado WarningJANMontgomery, Webster38 min
Sep 25, 10:23 AM CDTTornado WarningJANNeshoba52 min
Sep 25, 10:29 AM CDTTornado WarningJANOktibbeha, Winston46 min
Sep 25, 10:32 AM CDTTornado WarningJANJasper, Smith43 min
Sep 25, 10:51 AM CDTTornado WarningJANAttala, Holmes39 min
Sep 25, 10:53 AM CDTTornado WarningJANNoxubee, Winston52 min
Sep 25, 11:06 AM CDTTornado WarningJANWinston24 min
Sep 25, 11:10 AM CDTTornado WarningJANLauderdale, Newton50 min
Sep 25, 11:15 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster60 min
Sep 25, 11:18 AM CDTTornado WarningJANLowndes, Oktibbeha42 min
Sep 25, 11:18 AM CDTTornado WarningJANMadison42 min
Sep 25, 11:24 AM CDTSevere Thunderstorm WarningJANHinds66 min
Sep 25, 11:26 AM CDTTornado WarningJANKemper49 min
Sep 25, 11:31 AM CDTTornado WarningJANNeshoba44 min
Sep 25, 11:33 AM CDTSevere Thunderstorm WarningJANAttala57 min
Sep 25, 11:40 AM CDTTornado WarningJANNoxubee, Winston50 min
Sep 25, 11:44 AM CDTTornado WarningJANClay31 min
Sep 25, 11:54 AM CDTTornado WarningJANLowndes66 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.